MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Polydipsia (2604)
Date of Event 02/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value.(b)(4).Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose results.School health aide is calling on behalf of the customer.The customer is concerned with all results obtained and hi.The expected fasting blood glucose test result range is 80-100mg/dl.The customer did report symptoms of excessive thirst.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is not stored by customer according to specification in their possession to school.During the call on (b)(6) 2018, a back to back blood test was performed fasting by the customer and produced test results of hi using true metrix air meter.The test strip lot manufacturer's expiration date is 11/25/2018 and open vial date is unknown.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result 1:himg/dl time:7:59a date:2/09 fasting, result 2:503mg/dl time:12:23p date:2/08 fasting, result 3:489mg/dl time:5:48p date:2/07 fasting, result 4:178mg/dl date:1:31p date:2/07 fasting, result 5:155mg/dl time:12:07p date:2/07 fasting, school calling in for the customer (b)(6).Caller stated that she tested fasting and result displayed e5 after blood was applied.Customer is having symptoms of hyperglycemia.Customer is extremely thirsty.The customer stated that normally when the readings are high she would test with another meter (brand unknown) and results would be high.Customer stated her doctor wants her sugar to be below 100mg/dl fasting.Upon trouble shooting, walked customer thru a test and the result displayed hi.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose results."school" health aide is calling on behalf of the customer.The customer is concerned with all results obtained and hi.The expected fasting blood glucose test result range is 80-100mg/dl.The customer did report symptoms of excessive thirst.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is not stored by customer according to specification in their possession to school.During the call on (b)(6) 2018, a back to back blood test was performed fasting by the customer and produced test results of hi using true metrix air meter.The test strip lot manufacturer's expiration date is 11/25/2018 and open vial date is unknown.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).School calling in for the customer 14yr old.Caller stated that she tested fasting and result displayed e5 after blood was applied.Customer is having symptoms of hyperglycemia.Customer is extremely thirsty.The customer stated that normally when the readings are high she would test with another meter (brand unknown) and results would be high.Customer stated her doctor wants her sugar to be below 100mg/dl fasting.Upon trouble shooting, walked customer thru a test and the result displayed hi.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation most likely underlying root cause: mlc-18- user has high glucose value.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7318661
Report Number1000113657-2018-00276
Device Sequence Number119708
Product Code NBW
UDI-Device Identifier00021292007010
UDI-Public(01)00021292007010
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2483
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 02/09/2018
Supplement Date Received by Manufacturer02/09/2018
Initial Report FDA Received Date03/06/2018
Supplement Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY